# SDR AALA20000165

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN ROWS 9D TO 12D INOPERATIVE.  REPLUGGED CONNECTOR JUST FORWARD OF SEAT 9D.  SYSTEM GROUND CHECK NORMAL OPERATION..  (M)
